Aa
Aa
A
A
A
Close
Avatar universal

Withdrawal worse everytime

I am wondering why physiologically withdrawal symptoms get worse everytime you go through them, I have severe cluster headaches and don't take norco all the time,  but when I need to take them when I am in a bad cycle, (a cycle can last anywhere from 3-5 days) I go through withdrawals, the bone pain, achiness, all of it.  I t didn't use to be this way, but now it happens everytime.  I would rather suffer the withdrawals then take them when I don't need to, but it is getting harder..can someone explain this to me?
51 Responses
Avatar universal
Falan.....You really should sit down with your parents and discuss this project and let them help you with your search.  I just don't recall anything in 8th grade that would deal so specifically with a drug like fioronal.  Please, if you are wanting to experiment, don't!!   It really is not worth teh consequences.
Avatar universal
Thanks for responding--I'm on my home computer that is why my nickname is Mystere and not N.O. Lady (My office computer)--I had neck surgery approx 12 years ago for 2 ruptured discs and they did what is called an anterior cervical fusion (took a bone graft from my hip to replace the discs)--Well the grafts didn't take and several docs have said I need more surgery--I can deal with the neck pain its the radicular (nerve pain) that igoes down my right arm that gets me! Some days I have no pain at all!
I am now 86 hrs since my last hydrocodone and I have to tell you I am feeling much better! I know I'll never be able to take narcotic pain meds again responsibly--Its a choice addict or getting my life back which is something I want desperately! This forum has saved my sanity more than once--If you need support this is the place to be! Thanks so much for caring Peace/Prayers Mystere/AKA N.O. Lady--Hang in there you CAN DO IT!!!
Avatar universal
86 HOURS!!  WHOO HOO!!   Keep it up, Missy!!!   You sound like you're doing quite well.  Are ya sleeping at all?  Doin' the bath thing?  I read about your husband writing a note for you...He's comin' around, all right..  And each day he sees his "woman" returning more and more, he will be supporting you 110%...It will be a new beginning for you TWO--not just you!!  How cool is that?  And isn't that  wonderful incentive to stay clean?   I think you're doing great. take the money you would have spent in-patient and put it towards a get-away for you two in 6 months or so... Talk to you later...Love, Peazy
Avatar universal
Hi to everyone, first time to comment. I've never had any problem with any drugs, so I read all your comments as an outsider, but with much empathy. My husband had a very bad Perc. problem when I first met him (heroine and methadone before that), but for most of the 24 yrs we've been together, he's been relatively clean.  However, he fell of the wagon about 18 months ago-big time with Percocet and Oxycon. We felt CT would be the best way to go, as we have a business that he can't be away from. We're 3 weeks into this, and although we're past a lot of the real ugly stuff, I am very worried about his terrible depression and general disinterest in life. He's taking Prosac and a few helpers for sleep. We're on the Thomas recipe, but he just doesn't want to eat. Any suggestions? Although he's done this b-4, he says its much worse this time, but says no to MD help.
Avatar universal
You can tell by my nickname I'm at work! How is my guardian angel?  Today I feel great!--I can't quite put my finger on it but I have never been this committed to remaining clean and sober! It was if all of those other times were sort of half hearted efforts!
Plus I never thought i would have the wonderful support from my husband!--Also I've been using the Thomas Recipe and I think one of the things that has made a tremendous amount of difference is the Wellbutrin (Anti-depressant)--I think one of the reasons I always relapsed was that I couldn't handle the hopeless depression--I have been sleeping although not the entire night but I seem to be handling it OK.  I can see the light at the end of this tunnel and it is getting brighter by the day!  I don't think I could have come this far without your love and support! Thanks so much Peazy and everyone else who has responded to my cries for help!  Peace and Prayers N.O. Lady AKA Mystere
Avatar universal
That's a big 10-4 on the Welbutrin, buddy.......And since I quit smoking four months ago (Hold your applause....LOL) I definitely think it helps w/ those cravings, too. And no weight gain.  I'm on my way to the stars......:-)  Peazy-pie
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.